Tylenol Children's Pain Reliever Syrup, Cherry Blast, 4 0z

Tylenol Children's Pain Reliever Syrup, Cherry Blast, 4 0z

Relieve your child's minor aches and pains with Children's Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product is a temporary fever reducer and pain reliever for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product is gentle on the stomach. It is intended for children ages 2 to 11.

More Detail Information...

Tag : tylenol, childrens, pain, reliever, syrup, cherry, blast
Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 2 fl oz (Pack May Vary)

Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 2 fl oz (Pack May Vary)

Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

More Detail Information...

Tag : infants, tylenol, oral, suspension, fever, reducer, pain, reliever, grape, pack, vary
Tylenol children's Pain plus Fever, Grape, 24 Chewable Tablets (Pack of 2)

Tylenol children's Pain plus Fever, Grape, 24 Chewable Tablets (Pack of 2)

Temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Temporarily reduces fever. Ages 2-11. Now 160 mg per tablet. Ibuprofen and aspirin free. Pediatricians recommend Tylenol for pain and fever. Moms have relied on Children's Tylenol for over 60 years.Active Ingredients: In Each Tablet: Acetaminophen 160 mg

More Detail Information...

Tag : tylenol, childrens, pain, plus, fever, grape, chewable, tablets, pack
Children's Tylenol Cold, Cough, and Runny Nose Medicine, Grape, 4 Fluid Ounce

Children's Tylenol Cold, Cough, and Runny Nose Medicine, Grape, 4 Fluid Ounce

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Cough + Runny Nose Oral Suspension provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache, sore throat, runny nose, sneezing, and cough. This kids' cold, cough, and runny nose medicine comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen, 1 milligram of the antihistamine chlorpheniramine maleate, and 5 milligrams of the cough suppressant dextromethorphan HBr.

More Detail Information...

Tag : childrens, tylenol, cold, cough, runny, nose, medicine, grape, fluid, ounce
Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Cherry, 2 fl oz

Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Cherry, 2 fl oz

Relieve your child’s aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This cherry-flavored product works without upsetting little stomachs. A dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

More Detail Information...

Tag : infants, tylenol, oral, suspension, fever, reducer, pain, reliever, cherry
TYLENOL Children’s Pain + Fever Chewables Tablets, Bubblegum 24 ea ( Pack of 2)

TYLENOL Children’s Pain + Fever Chewables Tablets, Bubblegum 24 ea ( Pack of 2)

Relieve your child's aches and pains with Children's Tylenol Chewables. Containing 160 milligrams of acetaminophen per tablet, this product temporarily reduces fever and temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product comes in a chewable tablet that is scored and is gentle on the stomach.

More Detail Information...

Tag : tylenol, childrens, pain, fever, chewables, tablets, bubblegum, pack
[3 PACK] CHILDREN'S MAPAP ACETAMINOPHEN 80MG RAPID DISSOLVE TABS GRAPE FLAVOR FOR CHILDREN AGES 2 TO 6 (30 CT.) *COMPARE TO THE SAME ACTIVE INGREDIENTS IN CHILDREN'S TYLENOL MELTAWAYS & SAVE!!*

[3 PACK] CHILDREN'S MAPAP ACETAMINOPHEN 80MG RAPID DISSOLVE TABS GRAPE FLAVOR FOR CHILDREN AGES 2 TO 6 (30 CT.) *COMPARE TO THE SAME ACTIVE INGREDIENTS IN CHILDREN'S TYLENOL MELTAWAYS & SAVE!!*

[3 PACK] CHILDREN'S MAPAP® ACETAMINOPHEN 80MG RAPID DISSOLVE TABS® GRAPE FLAVOR FOR CHILDREN AGES 2 TO 6 (30 CT.) *COMPARE TO THE SAME ACTIVE INGREDIENTS IN CHILDREN'S TYLENOL® MELTAWAYS® & SAVE!!*

More Detail Information...

Tag : pack, childrens, mapap, acetaminophen, 80mg, rapid, dissolve, tabs, grape, flavor, children, ages, compare, same, active, ingredients, tylenol, meltaways, save